Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 519469, 21 pages
http://dx.doi.org/10.1155/2014/519469
Research Article

Bayesian Inference of Burr Type VIII Distribution Based on Censored Samples

Department of Mathematics and Statistics, Allama Iqbal Open University, Islamabad, Pakistan

Received 9 January 2014; Accepted 4 April 2014; Published 13 May 2014

Academic Editor: Hans Engler

Copyright © 2014 Navid Feroz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with estimation of the parameter of Burr type VIII distribution under a Bayesian framework using censored samples. The Bayes estimators and associated risks have been derived under the assumption of five priors and three loss functions. The comparison among the performance of different estimators has been made in terms of posterior risks. A simulation study has been conducted in order to assess and compare the performance of different estimators. The study proposes the use of inverse Levy prior based on quadratic loss function for Bayes estimation of the said parameter.